# SDR IPXA2014031982312

- Difficulty date: March 8, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 14,840 hours, 9,383 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, LT CENTER FLAP INBD L/E UPPER SIDE HAS A DENT.  REPAIRED IAW  SRM 57-50-00, PAR 4H, FIG 208, REV 25 AND SREO-5750-44932-B.
